MAUDE Adverse Event Report: APOLLO ENDOSURGERY OVERTUBE ENDOSCOPIC ACCESS SYSTEM; ENDOSCOPIC ACCESS OVERTUBE, GASTROENTEROLOGY-UROLOGY

APOLLO ENDOSURGERY OVERTUBE ENDOSCOPIC ACCESS SYSTEM; ENDOSCOPIC ACCESS OVERTUBE, GASTROENTEROLOGY-UROLOGY
Model Number OVT-027-160
Medical Device Problem Code Material Integrity Problem (2978)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/04/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Block h6: imdrf code f1001 captures the reportable event of absence of treatment.Block h11: investigation results summary.The overtube was not returned as it was disposed.A product analysis could not be performed.Therefore, the reported events could not be confirmed due to the lack of evidence.It was confirmed this device met manufacturing specification prior to distribution and there were no manufacturing deviations which could have contributed to the reported event.Based on the event description and information provided by the customer there is not enough evidence to determine whether the cuff damaged/defective was due to the physician's technique during the procedure or was related to a device malfunction.The reported event of cancelled / rescheduled post sedation / sedation unknown occurred during the procedure, and the most probable cause of this reported issue cannot be established due to lack of evidence.Based on a thorough review of the reported complaint, boston scientific has assigned an investigation conclusion code of cause not established.
 
Event or Problem Description
Note: this record represents the first of three overtube devices.It was reported to boston scientific that an overtube was used in an endoscopic sleeve gastroplasty (esg) procedure on (b)(6) 2026, for the treatment of obesity.During the procedure, the inflation cuffs on three overtube devices would not inflate.The procedure was cancelled due to patient's distorted anatomy.No patient consequences were reported as a result of the event.

Brand Name
OVERTUBE ENDOSCOPIC ACCESS SYSTEM
Common Device Name
ENDOSCOPIC ACCESS OVERTUBE, GASTROENTEROLOGY-UROLOGY
Manufacturer (Section D)
APOLLO ENDOSURGERY
1120 s. capital of texas hwy
bldg 1 suite 300
austin TX 78746
Manufacturer (Section G)
ROSE TECHNOLOGIES COMPANY
1440 front avenue nw
grand rapids MI 49504
Manufacturer Contact
christina lam
300 boston scientific way
marlborough, MA 01752
9145716918
MDR Report Key25325161
Report Number3005099803-2026-02184
Device Sequence Number9920498
Product Code FED
UDI-Device Identifier20811955020708
UDI-Public(01)20811955020708(11)250609(17)270509(10)2503-2056
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K122270
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 05/28/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberOVT-027-160
Device Catalogue NumberOVT-027-160
Device Lot Number2503-2056
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/04/2026
Initial Report FDA Received Date05/28/2026
Date Device Manufactured06/09/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown